Metrics

From
The Viscosity Iterative Algorithms for the Implicit Double Midpoint Rule of Nonexpansive Mappings in Hilbert Spaces by John T Mendy American Journal of Mathematical Analysis. 2020, 8(1), 1-8 doi:10.12691/ajma-8-1-1
Views
2600
Html 2342
Abstract 258
21 May 2020 (publication date) through 27 September 2022 *
23.15 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1796
PDF602
Epub600
XML423
PPT0
Figures89
Tables82
Export: 1935
RIS525
BibTex861
Endnote549
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com